Volume 26, Number 2 (IJIEPR 2015)                   IJIEPR 2015, 26(2): 119-128 | Back to browse issues page



DOI: 10.22068/ijiepr.26.2.119

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

bashiri M, shiri M, Bakhtiarifar M H. A Robust Desirability-based Approach to Optimizing Multiple Correlated Responses. IJIEPR. 2015; 26 (2) :119-128
URL: http://ijiepr.iust.ac.ir/article-1-622-en.html

Associate Professor , bashiri@shahed.ac.ir
Abstract:   (1413 Views)

There are many real problems in which multiple responses should be optimized simultaneously by setting of process variables. One of the common approaches for optimization of multi-response problems is desirability function. In most real cases, there is a correlation structure between responses so ignoring the correlation may lead to mistake results. Hence, in this paper a robust approach based on desirability function is extended to optimize multiple correlated responses. Main contribution of the current study is the synthesis of ideas considering correlation structure in robust optimization through defining joint confidence interval and desirability function method. A genetic algorithm was employed to solve the introduced problem. Effectiveness of the proposed method is illustrated through some computational examples and some comparisons with previous methods were performed to show applicability of the proposed approach. Also, a sensitivity analysis was provided to show relationship of correlation and robustness in these approaches.

AWT IMAGE

Full-Text [PDF 810 kb]   (969 Downloads)    
Type of Study: Research | Subject: Quality Control
Received: 2014/11/16 | Accepted: 2015/06/17 | Published: 2015/08/22

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb